# SDR V0XD201405140107

- Difficulty date: May 6, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 24,206 hours, 16,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: NAS62033
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS ON LT EMERGENCY ESCAPE OVERWING DOOR HANDLE ARE CORRODED.  R & R FASTENERS ON EMERGENCY EXIT DOOR IAW AMM 52-21-02.
